Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Bazilevič and convex functions


Author: Mamoru Nunokawa
Journal: Trans. Amer. Math. Soc. 143 (1969), 337-341
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0249597-2
MathSciNet review: 0249597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. E. Bazilevič, On a case of integrability in quadratures of the Loewner-Kufarev equation, Mat. Sb. 37 (1955), 471-476. MR 0072949 (17:356e)
  • [2] C. Carathéodory, Conformal representation, Cambridge Univ. Press, Cambridge, 1932.
  • [3] W. K. Hayman, Multivalent functions, Cambridge Univ. Press, Cambridge, 1958. MR 0108586 (21:7302)
  • [4] F. R. Keogh, Some theorems on conformal mapping of bounded star-shaped domains, Proc. London. Math. Soc. (3) 9 (1959), 481-491. MR 0110815 (22:1683)
  • [5] C. Pommerenke, On starlike and convex functions, J. London Math. Soc. 37 (1962), 209-224. MR 0137830 (25:1279)
  • [6] -, On starlike and close-to-convex functions, Proc. London Math. Soc. 13 (1963), 290-304. MR 0145061 (26:2597)
  • [7] -, Über nahezu konvexe analytische Funktionen, Arch. Math. 16 (1965), 344-347. MR 0190320 (32:7733)
  • [8] -, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159-173. MR 0180669 (31:4900)
  • [9] M. S. Robertson, On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408. MR 1503286
  • [10] D. K. Thomas, On starlike and close-to-convex univalent functions, J. London Math. Soc. 42 (1967), 427-435. MR 0215977 (35:6812)
  • [11] -, A note on starlike functions, J. London Math. Soc. 43 (1968), 703-706. MR 0228669 (37:4248)
  • [12] -, On Bazilevič functions, Trans. Amer. Math. Soc. 132 (1968), 353-361.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249597-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society